Publicaciones

    1. Asymptotic directions on a surface in a 4-dimensional metric Lie group, with F. Sánchez Bringas (2016), submitted.

    2. Spinorial representation of submanifolds in Riemannian space forms, with M.-A. Lawn and J. Roth, arXiv:1602.02919 (2016), to appear in Pacific Journal of Mathematics.

    3. On the affine Gauss maps of submanifolds of Euclidean space, with H. Anciaux, arXiv:1507.03784 (2015), to appear in Bulletin of the Brazilian Mathematical Society.

    4. Spinorial representation of submanifolds in metric Lie groups, with J. Roth and B. Zavala Jimenez, Journal of Geometry and Physics 114, 348-374 (2017).

    5. On Lorentzian surfaces in R^{2,2}, with V. Patty and F. Sánchez Bringas, Proceedings of the Royal Society of Edinburgh 147A, 61-88 (2017).

    6. Spinor representation of Lorentzian surfaces in R^{2,2}, with V. Patty, Journal of Geometry and Physics 95, 74-95 (2015).

    7. On the spinorial representation of spacelike surfaces into 4-dimensional Minkowski space, Journal of Geometry and Physics 74, 289-313 (2013).

    8. Spinorial representation of surfaces into 4-dimensional space forms, with M.-A. Lawn and J. Roth, Annals of Global Analysis and Geometry 44:4, 433-453 (2013).

    9. Surfaces in R^4 with constant principal angles with respect to a plane, with A. Di Scala, O. Osuna Castro and G. Ruiz Hernandez, Geometriae Dedicata 162:1, 153-176 (2013)

    10. Invariants and quasi-umbilicity of timelike surfaces in Minkowski space R^{3,1}, with F. Sánchez Bringas, Journal of Geometry and Physics 62:7, 1697-1713 (2012).

    11. Geometric invariants of surfaces in R^4, with F. Sánchez Bringas, Topology and its Applications 159, 405-413 (2012).

    12. Geometric invariants and principal configurations on spacelike surfaces immersed in R^{3,1}, with  F. Sánchez Bringas, Proceedings of the Royal Society of Edinburgh Sect. A 140 (6), 1141-1160 (2010).

    13. Entire scalar curvature flow and hypersurfaces of constant scalar curvature in Minkowski space,  Methods and Applications of Analysis 16 (1), 87-118 (2009).

    14. Spacelike entire radial graphs in the Minkowski space, asymptotic to the light-cone, with prescribed scalar curvature, with Ph. Delanoë, Annales de l’Institut Henri Poincaré (C)- AN 26, 903-915 (2009).

    15. Entire spacelike hypersurfaces of constant Gauss curvature in Minkowski space, with O. Schnürer, Journal für die reine und angewandte Mathematik 627, 1-30 (2009).

    16. Entire spacelike hypersurfaces of prescribed scalar curvature in Minkowski space,  Calculus of Variations and PDE’s 26 (2), 245-264 (2006).

    17. Dirichlet problem for space-like hypersurfaces with prescribed scalar curvature in R^{n,1}, Calculus of Variations and PDE’s 18, 1-30 (2003).

    18. Problème de Dirichlet pour la courbure scalaire dans R^{3,1}, Comptes Rendus de l’Académie des Sciences 322, Série 1, 219-222 (2001).

 

Preprints on arXiv here (they are preprints, and may thus slightly differ from their published version).

Unpublished paper:

  • A spinor description of flat surfaces in R^4, arXiv:1310.3326 (2013).